# SDR CA960110517

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911709
- Condition: Inoperative
- Location: Flap Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLIGHT CONTROL MESSAGE, FLAP SYSTEM 1 FAULT ON APPROACH THEN CLEARED ITSELF, APPEARED AGAIN ON FINAL, FLAPS WERE SLOW TO EXTEND. MAINTENANCE ACTION INVOLVED CHANGING S.F.C.C. (SLAT/FLAP CONTROL COMPUTER.
